Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Bounds for the two-dimensional discrete harmonic Green's function

Author: Moshe Mangad
Journal: Math. Comp. 20 (1966), 60-67
MSC: Primary 65.66
MathSciNet review: 0198701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Estimation of bounds for the two-dimensional discrete harmonic Green's function is obtained. These estimations can then be used to obtain approximate solutions to two-dimensional boundary problems associated with the harmonic difference operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

PII: S 0025-5718(1966)0198701-4
Article copyright: © Copyright 1966 American Mathematical Society